Sign up for a WebBoard account Sign Up Keyword Search Search Calendar Calendar More Options... Options
Chat Rooms Chat Help Help News News Log in to WebBoard Log in Not Logged in
Show tree view Topic
Go to previous topicPrev TopicGo to next topicNext Topic
Author Message
Anonymous
Subject:biotherapy

Can biotherapy such as high dose interleukin 2 cause chemobrain? The 6 cycles of HD IL2 were administered with many other drugs (not chemo) such as dopamine, ritalin, demerol, ativan, etc. I was in ICU and the hospital for much of Jan-July receiving the courses of IL2.

If biotherapy did not cause my "chemo" brain, could 2 doses of revimid and dtic chemotreatments be contributing to my confusion, memory loss, etc.? I had those 2 cycles last Nov. and Dec.

Thank you.

 


Posted: 01 Aug 2006 10:18 AM
Originally Posted: 01 Aug 2006 10:19 AM
Left Button SpacerRight Button Spacer
 
 
Ann

Ann

Total Messages 63

Subject:biotherapy

Biotherapy is even worse than chemotherapy for causing chemobrain. We think that chemobrain may be due sometimes to an inflammatory response, involving the production of cytokines. IL-2 and interferon are cytokines, and cause a lot of alterations in the brain, including inducing other cytokines, causing a stress hormone cascade, and altering neurotransmitters.

Christina Meyers, Ph.D.


Posted: 03 Aug 2006 02:59 PM
Originally Posted: 03 Aug 2006 03:00 PM
Left Button SpacerSend user an email email|View user's profile profileRight Button Spacer
 
 
 
Go to previous topicPrev TopicGo to next topicNext Topic

 
go

Log In Options